Aa
Aa
A
A
A
Close
Avatar universal

Day 1 of vicodine GULP

Today will be my first day of Vicdone in a while...I tried to taper but really never got below 4-6 a day. My last does was last night around 10..I popped three and fludshed the rest away....liberating and scary. I see my Dr at 3:15 today and she is giving me some meds to help me through the first 3 days...but she said they will just take the edge off and not at any miracle stuff. I am not going on SUBOXONE. I am taking 4 things: celebrex for pain, clonodine (0.1mg), for sweats, Visitril for anxiety and seroquel for sleep. Even last night I woke up at 4 and had restless sleep until 7 when I get up.get two little kids dressed, fed and ready for school.....and dressed and ready myself and went to work. on day 7 she is putting my on Naltraxone to stop cravings and also make it impossible to get high from pills! I had 13+ years of recovery/sobriety until this accident...I am very nervous but find posting helps (and so do all the replies and words of encourangement) I also never said F-this and went on any bender with other drugs or alcohol....nothing but the prescribed meds. I have not been able to tell my husband and hope I have the courage too soon....but for now I will be coming down with a bad flu.....I am going to try to come to work to keep busy but am also getting all the major stuff done this AM so if my w/d are to much I won't screw up things at work...I leave on teh 21st for 2 weeks of tradeshow work....so I have to dextoxed by then and hope being busy and around people will keep my head from going nutz! I will keep you all posted and please help me though the process.....
9 Responses
401095 tn?1351391770
congrats!  u can do this..tapering was not for me and it seemed when i did taper, i took more than i usually did!  really made me feel like a big fat loser/user!  flushing and cutting off supply and refills is sooooo important as is aftercare....if u keep pills at ur house or at the pharmacy it is a almost sure way to fail..means u mean business when u flush and can be almost ceremonial and u take ur power back from those puppies

i know one safe drug that helped me during detox was phenergan..helps nausea, runny nose and sleep...small doses help anxiety..it is an antihistamine like vistril but also helps the tummy issues..helps me sleep better than vistaril..just a suggestion if she will give it to u in addition to or instead of vistaril to see how u like it..most doctors do not have a problem with prescribing it...good luck to U!  
Avatar universal
I am so proud of you!!!  you will do this , just like you did before!  We will all be here for you during this time..
hugs, and god bless..
442658 tn?1563386491
congrats for getting your life back...i m so glad you are not going on Sub...i don t know much about it but from what i read i don t think i d take it either.  other people swear by it.  i could never taper...too much of an addict.  wds are like a bad flu but you should feel much better with everyday that passes.   i was taking 10 or more sometimes a day so you can do this...stay on this forum...read the health pages too..good luck and i m here if you need me...good luck...maria
Avatar universal
i am on day 5 off vics..  i can tell you like everyone here it gets easier.  i was afraid to take anything while withdrawing but i took cold and flu medicine since i'm also sick.  it doesnt help the cravings but it at least has made the flu bearable.  i'm afraid to take anything else.  last night i slept almost 7 hours without anything helping me sleep!!!   woohooo!  i think it's because the last 3 or 4 nights i slept no more than 4 hours.  i must tell you i'm proud of you.  i dont want to repeat my story, so i'll be brief.  i can refill my script on saturday if i want but these people on this site (thanks all) have me almost talked out of it.  and to think that i stumbled on this site purely by accident.  its gonna be hard, but you can do it.  good luck
Avatar universal
Thanks guys..I am trying so hard to get these important things done in the office...crazy but I already have runny eyes and nose and have diareah...Shoot..I never thought it would hit that fast. I guess it has been about 12+ hours since I had anything....my body is killing me....but that is becasue I am over active...I snowboard (last 2 sundays) , play soccer (Mon & wed nights...so last night I played...pretty sure I will not feel up to playing tomorrow night in Coed) , T & Th I play squash...also pretty sure I will miss that tonight and thursday.....and Friday I do pilates....you would think wiht all this I would be 110lbs...but I am not an athletic build. Anyhow..my body is already soar from all the crazy things I do.....so I think I might take one of the celebrex she gave me soon....I am starting to feel like I may throw up? I know the runs is normal but not vomiting. I see her today at 3:15 and then go to pharmacy to p/u th rest of the meds....I will keep posting....I am trying to be possitive but know it will get worse before it gets better.... Thanks you for all that are helping me.
Avatar universal
Thank you I posted above but it doesn't work I guess to just repost to more than one person.....I am still OK...not great but Ok..runnign to th bathroom a lot here at work. I am hoping that since I am feeling the detox starting the meds they give me will provide relief instead of taking them and thinkng they don't help because I started them before the detox started.....have to 7 days off so I can start Naltraxone......I am happy about my choice....but i know it is still just day 1......I am trying to make myslef believe it won't be hard! Keep praying and keeping as busy as I can for as long as I can......
401095 tn?1351391770
I fixed my note thingy..dont know what was wrong..but u can pm me as well

exercise may make u feel better and i would resume as quick as possible..sounds like u r very active..i am too and love workouts and sports too....gets the endorphins going and i use exercise for fatigue, anxiety and depression..and to keep the lbs off,,getting harder and harder as i get older!

ibuprophen may be a better choice than the celebrex for the aches and pains as celebrex usually has to build up for a week or so to get the full effect...phenergan is a great drug for nausea..also helps sleep and 1/4 of a 25 mg tablet will help anxiety during the day without putting u to sleep..most doctors do not have a problem prescribing it if u call and say u have a tummy virus..if u r throwing up u can get the suppositories and now they even have some u put on ur wrist and is absorbed thru the skin
724819 tn?1298925776
Hey congrats on the decision to take your life back!!  Thats great that you told your DR about what you are planning to do and that he/she is working with you to set you up for the best chance at success.  All I have to say about the w/d's is that, yes, they are bad and sometimes feel like you will never be normal again but that will pass, and each day will get better and easier!  

This site has really helped me alot, everyone here is so encouraging and I like to encourage others as well, its just a great little circle of love I guess!!  I will be rooting for you and if I can do it anyone can!!

Jeff
Avatar universal
Thanks :-) I am stil just feeling anxious and have the runs :-( but besides that it hasn't hit me full force....but I have also gone all day before and then rewarded myself when i got home from work with 3 and felt so much better...as to why I am grateful I tossed them all...no temptation for when the going gets rough. I am just trying to stay possitive.....I leave here (work) in 45 minutes to go to the Dr. She isn't very friendly but she does this for a living. (I was one of the first people she said she has seen come into her program voluntarily..most people in her office are court orderd. Oh well at least she has my best interest (get clean) she just was a bit rough...tellling me I had to tell my husband....but you see in there lies hlaf of the reason I relapsed....my husband and I have hit a very rough patch and this would just be icining on the cake. So I am trying to let a few peopel know and keep on the LD until I have a little therapy under me. Then I will pick the right time to tell him....but i want it after this....he has zero compassion as it is.....
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
The first signs of HIV may feel like the flu, with aches and a fever.
Frequency of HIV testing depends on your risk.